Colored alexander invariants and cone-manifolds

    Research output: Contribution to journalArticle

    12 Citations (Scopus)


    In this paper, we reconstruct the link invariant of framed links introduced in [1] by the universal R-matrix of Uq(sl2) and name it the colored Alexander invariant. We check that the optimistic limit o-lim of this invariant is determined by the volume of the knot and link cone-manifold for figure eight knot, Whitehead link and Borromean rings. We also propose the A-polynomials of these examples obtained from the colored Alexander invariant.

    Original languageEnglish
    Pages (from-to)541-564
    Number of pages24
    JournalOsaka Journal of Mathematics
    Issue number2
    Publication statusPublished - 2008 Jun


    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this